Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Consistent high fever and joint pains, bloody urine, ANA shows homogenous pattern. Help?

I am 23 years old female, with h/o fever since last 1 month and joint pains. i have been investigation with UTI and taken antibiotics for 5 days. The fever has subsided but I still have shoulder pain which is troubling me a lot. My ANA shows 3+ homogenous pattern. I was seen by a rheumatologist and was started with T Deflacort but which no much of relief. I now have bloody urine twice today. Please help me. (0000).
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Hi Barot,
Thanks for writing in to Healthcare Magic!
In the back drop of joint pain and ill-health with ANA positivity and now hematuria there is strong possibility of a connective tissue disorder related multi-system involvement and it has involved the kidneys badly.
You should review to you rheumatologist as soon as possible and get investigated. I think an ultrasound abdomen and a kidney biopsy would be required.
You can not wait for deflazacort to bring improvement because it is a dangerous condition.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor